ADVERTISEMENT

Q. I had Arjunarishta for high BP and my sugar level increased. Why?

Answered by
Dr. Alka
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 23, 2017 and last reviewed on: Jul 28, 2021

Hi doctor,

I am a 37 year old male. I am suffering from diabetes. My recent was high at 105/95 mmHg with a pulse rate of 105. So, I started taking Arjunarishta. But, my sugar increased to 150. What to do?

#

Hello,

Welcome to icliniq.com.

  • First of all, let me tell you that normal blood pressure is 120/80 mmHg. As you have mentioned your BP is 105/95 mmHg, the systolic BP is fine (105), while diastolic is high (95). Your pulse 105 is high, but is it regular or occasional?
  • Arjunarishta is an ayurvedic medicine useful in a number of conditions. But, should be taken under doctor's supervision only. It can cause blood sugar level to rise because it is under ayurvedic wine category.
  • I guess you started it on your own without asking doctor. In future whether it is an ayurvedic medicine or allopathy or any other, Please do not take it without asking doctor. It may lead to many adverse effect as you do not know everything about medicine.
  • Now coming to your present problem, check your BP and pulse regularly. If it is in the high range, then start medication. For occasional high BP and pulse do not self-medicate yourself.
  • Monitor your BP and pulse regularly for one week two times a day, in the morning and evening and keep the record. Only then it can be determined if it is high or not.
  • If it is mildly high or occasional high, then you can control it with diet and lifestyle modification. In the case of constant high BP and pulse, you need medication.
  • As far as Arjunarishta is concerned, it comes in many form like powder, tablet, etc., and is beneficial in a number of conditions like high BP, high cholesterol, heart problems, etc.
  • For now, stop taking it. Control your sugar level and monitor your BP. If it is high, then do come back with previous medication you are taking, the dosage and with all the blood investigations. Thank you.

For further information consult an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist



Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
My blood pressure is erratic. Please help.

.. rate is high. Please do a free T4, T3, and TSH (thyroid stimulating hormone) test. For your BP (blood pressure), you can take Met XL (Metoprolol) 50 one tablet, once daily at around 8 AM and tablet Stamlo (Amlodipine) 5 one tablet at around 5 P...   Read full

Diabetes Mellitus and Oral Health

Diabetes mellitus is a metabolic disorder which affects the uptake and use of glucose by the human body ... Types Of Diabetes Insulin-dependent diabetes mellitus:...   Read full

I have high blood pressure and feel chest pain. Please help.

.. could be related to gastroesophageal reflux or muscle pain. I recommend taking an antacid and Acetaminophen. If the pain persists, I would recommend consulting with your attending physician for a physical exam and some tests as follows: Resting...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»
Nipah Virus: Stay Safe from This Deadly Disease
The recent speculation about the spread of the Nipah virus in a Southern State in India has surely brought jittery feeli...  Read more»
What to Do When Someone Turns COVID-Positive At Home?
COVID-19 pandemic has affected so many people, and many of them are advised for home care. This article explains the pre...  Read more»

Ask your health query to a doctor online?

Ask an Ayurveda Specialist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.